# SDR SWAA051870

- Difficulty date: June 25, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 1,920 hours, 1,073 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FUSELAGE SHEAR TIE CRACKED AT BS 380, STR 17L.  REPAIRED SHEAR TIE PER SWA EA.
